# SDR SWAA2018101525927

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 42,746 hours, 20,680 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256A33107
- Part serial: 35933310
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON APPROACH, WHEN SELECTING FLAPS 5, LEFT TRAILING EDGE FLAP STAYED UP, RIGHT TRAILING EDGE FLAP INDICATED ABOUT 1/2 DEGREE EXTENDED.  R&R NR 3 TRAILING EDGE FLAP TRANSMISSION IAW AMM.
